# SDR ASOA201000196

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 614-618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK LBL 9.0 F.S. 614.0 TO 618.0 (APPROX) IS CORRODED.   REMOVED CORRODED CARGO SEAT TRACK SEGMENT AT LBL 9.0 F.S. 614.0 TO FS 618.0. REPLACED WITH NEW PART IAW SRM 51-40-11 AND AMM 53-01-11-000-802 AND 53-01-11-400-802.
